# SDR IPXA2021100774731

- Difficulty date: September 25, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 20,899 hours, 12,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support
- Part number: A5724007120100
- Condition: Cracked
- Location: Rh Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH WING T/E UPPER FAIRING SUPPORT ANGLE IS CRACKED. LOCATED RIB 10.REMOVED AND REPLACED ANGLE SUPPORT IAW SRM 51-40-21.
